# SDR VTZA97122

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Compensator
- Condition: Out Of Adjust
- Location: Left Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6517 - IAD-BOS - ABORTED TAKEOFF DUE TO LEFT ENGINE WOULD ONLY MAKE 90 PERCENT TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED EGT COMPENSATOR RESERVE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
